MathSciNet Relay Station
MathSciNet bibliographic data
MR2306045 (2008d:35238) 35R35 (35A05 35B65 35J05 35Q35 76D03 76D27)
Choi, Sunhi; Jerison, David; Kim, Inwon Regularity for the one-phase Hele-Shaw problem from a Lipschitz initial surface. Amer. J. Math. 129 (2007), no. 2, 527–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement